# SDR 05FDEA02887

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB NR 3 BALANCE BAY OB RIB IS GOUGED FROM CONTACT WITH IDLER HINGE PIN.  REMOVED AND REPLACED L/HORIZ. STAB NO. 3 BALANCE BAY OUTBD RIB IAW EA 7-5510-70689, PART 1 AND 727 SRM 51-30-2 AND 51-30-5.
